# SDR R61A201508110602

- Difficulty date: August 11, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 84 RT SIDE OF FUSELAGE AND RT SEAT TRACK IS CORRODED.  MAINTENANCE REMOVED COROSSION DAMAGE ON CROSSBEAM 84 INSTALLED LT ANGLE DOUBLER REF IPM 12, -44, AND ETD 2015-170-078385.
